# SDR QMLDMR0255

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N405LN
- Make and model: Bell 412
- Aircraft serial: 33025
- Aircraft time: 16,737 hours
- Engine: Pwa PT6*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 212061811085
- Condition: Cracked
- Location: Oil Cooler
- Part time: 16,737 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN OIL COOLER MOUNT FRAME, BRACKET AND DOUBLER THAT HAD BEEN PREVIOUSLY INSTALLED.
